# SDR DHL9880641C

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5540 · Rudder Structure
- Part: Angle
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RUDDER ANGLE AT BASE LEFT SIDE CRACKED AND DISTORTED.  REMOVED DAMAGED ANGLE  AND INSTALLED NEW PER SRM 51-3-0, 25 X 2.5
